MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros sodium (na+) results were obtained from a single level of non-vitros thermofisher mas omnicore control, lot: ocr2608, tested on a vitros xt 7600 integrated system.The vitros na+ results were higher than expected when compared to the expected established targets for those mas controls.The most likely assignable cause of the event is an instrument related performance issue.Diagnostic vitros na+ within-run precision testing was not completed due to instrument condition codes.The customer performed an auto-centering adjustment and acceptable vitros na+ precision results were obtained following the adjustment.Historical mas quality control results were also unacceptable within the timeframe of the event, which exhibited within-lab imprecision.This within-lab imprecision was likely caused by the instrument related performance issue resolved by the auto-centering adjustment.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros sodium (na+) results were obtained from a single level of non-vitros thermofisher mas omnicore control, lot: ocr2608, tested on a vitros xt 7600 integrated system.The vitros na+ results were higher than expected when compared to the expected established target for the mas controls.Vitros na+ slide lot: 4287-1167-4622 mas level 1 na+ results of 146.2, 146.9 and 136.9 mmol/l vs.The expected result of 120.33 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The vitros na+ results that met potential health and safety criteria were obtained from non-patient quality control samples.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24381056
Report Number1319681-2026-00008
Device Sequence Number10490617
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown